Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 294, NWS Jacksonville, FL

September 20, 2011Brantley County, Camden County, Charlton County, Georgia; Nassau County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 20, 2011, 2:27 PM EDT for Brantley County, Camden County, Charlton County, Georgia; Nassau County, Florida. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 20, 2011, 2:27 PM EDT (18:27 UTC)
Expired
Sep 20, 2011, 3:15 PM EDT
In force
48 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Nassau County, FL, Brantley County, GA, Camden County, GA, Charlton County, GA

The radar

The Jacksonville radar (KJAX), 61 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.5 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2522 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2522 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
481 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

863 
WUUS52 KJAX 201827
SVRJAX
FLC089-GAC025-039-049-201915-
/O.NEW.KJAX.SV.W.0294.110920T1827Z-110920T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
227 PM EDT TUE SEP 20 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BRANTLEY COUNTY IN SOUTHEAST GEORGIA
  NORTHEASTERN CHARLTON COUNTY IN SOUTHEAST GEORGIA
  WESTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA
  EXTREME NORTHWESTERN NASSAU COUNTY IN NORTHEAST FLORIDA

* UNTIL 315 PM EDT

* AT 227 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR HOMELAND...OR NEAR FOLKSTON...AND MOVING NORTHEAST AT
  10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WINOKUR AND TARBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3114 8198 3097 8174 3078 8198 3090 8217
TIME...MOT...LOC 1827Z 215DEG 10KT 3092 8199

$$

ENYEDI
1 follow-up statement
521 
WWUS52 KJAX 201846
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
246 PM EDT TUE SEP 20 2011

FLC089-GAC025-201854-
/O.CAN.KJAX.SV.W.0294.000000T0000Z-110920T1915Z/
BRANTLEY GA-NASSAU FL-
246 PM EDT TUE SEP 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN NASSAU
AND SOUTHERN BRANTLEY COUNTIES IS CANCELLED...

THE IMMEDIATE THREAT OF SEVERE WEATHER HAS ENDED.

LAT...LON 3107 8203 3101 8181 3080 8201 3090 8217
TIME...MOT...LOC 1844Z 215DEG 10KT 3093 8198

$$

GAC039-049-201915-
/O.CON.KJAX.SV.W.0294.000000T0000Z-110920T1915Z/
CHARLTON GA-CAMDEN GA-
246 PM EDT TUE SEP 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR WESTERN CAMDEN AND NORTHEASTERN CHARLTON COUNTIES...

AT 244 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6
MILES NORTHEAST OF HOMELAND...OR 7 MILES NORTH OF FOLKSTON...MOVING
NORTHEAST AT 10 MPH.

OTHER STRONG STORMS EXTEND WEST AND SOUTHWEST OF FOLKSTON. THE 
SLOW MOVING STORMS ARE PRODUCING VERY HEAVY RAINFALL...WHICH MAY 
CAUSE FLOODING OF STREETS...LOW-LYING AREAS AND AREAS WITH POOR 
DRAINAGE.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WINOKUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3107 8203 3101 8181 3080 8201 3090 8217
TIME...MOT...LOC 1844Z 215DEG 10KT 3093 8198

$$

WOLF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 9:24 AM EDT, 5 hours 3 minutes earlier.

Area forecast discussion, Sep 20, 9:24 AM EDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
924 AM EDT TUE SEP 20 2011

.UPDATE...
A SOUTH TO SOUTHEAST STEERING FLOW HAS LIFTED OLD FRONTAL BOUNDARY
INTO AN EAST-WEST ORIENTATION ACROSS SOUTHEAST GEORGIA AND THIS IS
WHERE MOST OF THE RAINFALL IS EXPECTED TODAY WITH NUMEROUS SHOWERS
AND EMBEDDED TSTMS. FURTHER SOUTH IN THE WARM SECTOR ACROSS
NORTHEAST FLORIDA...DECENT DIURNAL HEATING INTO THE UPPER 80S TO
NEAR 90 SHOULD PROVIDE THE LIFT TO KICK OFF SCATTERED SHOWERS AND
THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. 12Z SOUNDINGS
STILL SHOWED PRECIPITABLE WATER AMOUNTS CLOSE TO 2 INCHES AND THIS
WILL CONTINUE THE THREAT OF LOCALLY HEAVY RAINFALL IN SOME SPOTS
AND IN ADDITION SOME LOCAL LOW LEVEL WIND BACKING TO THE E/SE DUE
TO SEA BREEZE ACTIVITY WILL ALLOW FOR WEAK ROTATION IN SOME OF THE
STORM ACTIVITY AND AN ISOLATED SEVERE TSTM WITH STRONG WINDS OR A
BRIEF TORNADO NOT TOTALLY OUT OF THE QUESTION.

&&

.AVIATION...
WITH OLD FRONTAL BOUNDARY NORTH OF MOST TAF SITES...EXPECT MAINLY VFR
CONDS WITH JUST TEMPO MVFR CIGS/VSBYS THIS AFTERNOON IN DEVELOPING
CUMULUS FIELD AND SCATTERED SHOWER AND TSTM ACTIVITY.

&&

.MARINE...
WINDS HAVE BASICALLY BECOME VARIABLE AT 10 KNOTS OR LESS ACROSS
THE WATERS WITH COMBINED SEAS OF 3-5 FT...MAINLY DUE TO SWELLS. NO
HEADLINES ARE EXPECTED AS MAIN THREAT TODAY WILL BE SCATTERED
SHOWER AND TSTM ACTIVITY WITH GUSTY WINDS AND LIGHTNING.

RIP CURRENTS: LINGERING EASTERLY SWELLS IN THE 2-4FT RANGE WILL
CONTINUE PROVIDE FOR A MODERATE RISK OF RIPS AT LOCAL BEACHES WITH
BREAKERS IN THE 3-5FT RANGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  85  68  88  71 /  60  40  50  40
SSI  84  74  85  75 /  60  40  40  40
JAX  86  71  87  73 /  50  30  40  30
SGJ  85  74  87  76 /  50  30  40  30
GNV  89  70  89  72 /  40  20  50  30
OCF  90  71  90  72 /  40  20  50  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

HESS/PRESNALL
Hazardous weather outlook, Sep 20, 5:16 AM EDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
516 AM EDT TUE SEP 20 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-210930-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
516 AM EDT TUE SEP 20 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...MODERATE RISK OF RIP CURRENTS...

.DAY ONE...TODAY AND TONIGHT...

A WEAK FRONTAL BOUNDARY OVER SOUTHEAST GEORGIA AND MOIST CONDITIONS
WILL LEAD TO SCATTERED TO NUMEROUS SHOWERS TODAY THROUGH LATE THIS
EVENING. THE MAIN CONCERNS WILL BE GUSTY WINDS...FREQUENT LIGHTNING...
AND PERIODS OF LOCALLY HEAVY RAINFALL. STORM MOTION WILL BE NORTH
AROUND 10 MPH.

PERSISTENT EASTERLY SWELLS AND THE ONSHORE FLOW WILL CONTINUE A
MODERATE RIP CURRENT RISK AT THE BEACHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

AN ONSHORE FLOW WILL COMBINE WITH MOISTURE AND INSTABILITY TO
PRODUCE SCATTERED TO NUMEROUS STORMS EACH AFTERNOON AND EVENING
THROUGH FRIDAY. A COLD FRONT WILL MOVE INTO THE REGION ON FRIDAY
AND WILL ENHANCE RAIN CHANCES. FREQUENT LIGHTNING AND LOCALLY
HEAVY RAINFALL WILL BE THE MAIN CONCERNS.

AN ELEVATED RISK OF RIP CURRENTS EXPECTED TO CONTINUE ON
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME BUT SPOTTERS
ARE REQUESTED TO REPORT HEAVY RAINFALL AMOUNTS OR FLOODING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ARS

In the hours before

Special weather statement, Sep 20, 12:54 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1254 PM EDT TUE SEP 20 2011

GAZ132-149>151-201800-
ATKINSON-COFFEE-PIERCE-WARE-
1254 PM EDT TUE SEP 20 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
WARE...SOUTHWESTERN PIERCE...EASTERN ATKINSON AND SOUTHEASTERN COFFEE
COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 200 PM EDT...

AT 1254 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES
SOUTHWEST OF AXSON TO 3 MILES NORTHWEST OF NEEDHAM...MOVING NORTHEAST
AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
PEARSON...NEEDHAM...MILLWOOD...AXSON...WARESBORO...WAYCROSS...
DEENWOOD...SUNNYSIDE...DIXIE UNION AND BLACKSHEAR THROUGH 200 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3120 8296 3148 8269 3144 8248 3142 8248
      3142 8240 3143 8240 3138 8215 3122 8225
      3122 8229 3118 8227 3107 8234 3114 8266
      3118 8267 3118 8284
TIME...MOT...LOC 1654Z 220DEG 8KT 3126 8279 3120 8246

HESS
Special weather statement, Sep 20, 1:33 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
133 PM EDT TUE SEP 20 2011

GAZ150>152-164-201830-
BRANTLEY-CHARLTON-PIERCE-WARE-
133 PM EDT TUE SEP 20 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN WARE...
SOUTHEASTERN PIERCE...WESTERN BRANTLEY AND NORTHEASTERN CHARLTON
COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 230 PM EDT...

AT 133 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES WEST OF
HOBOKEN TO 7 MILES SOUTH OF RACE POND...MOVING NORTHEAST AT 10 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND RACE POND...
HOBOKEN...WINOKUR...PATTERSON...NAHUNTA AND HICKOX THROUGH 230 PM
EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS
STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY
BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3146 8207 3109 8191 3105 8194 3104 8191
      3100 8191 3097 8191 3076 8214 3121 8233
TIME...MOT...LOC 1733Z 222DEG 10KT 3119 8222 3091 8210

HESS
Special weather statement, Sep 20, 2:02 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
202 PM EDT TUE SEP 20 2011

GAZ151-152-201845-
BRANTLEY-PIERCE-
202 PM EDT TUE SEP 20 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN PIERCE
AND NORTHWESTERN BRANTLEY COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS
VALID UNTIL 245 PM EDT...

AT 202 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES SOUTHEAST OF BLACKSHEAR...MOVING
NORTHEAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND HOBOKEN...BLACKSHEAR...PATTERSON AND HORTENSE THROUGH
245 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS
A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3146 8206 3141 8206 3136 8203 3134 8187
      3112 8219 3114 8221 3117 8221 3117 8223
      3118 8226 3121 8229 3122 8229 3125 8234
      3148 8211
TIME...MOT...LOC 1802Z 226DEG 11KT 3125 8219

HESS
Special weather statement, Sep 20, 2:16 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
216 PM EDT TUE SEP 20 2011

FLZ024-GAZ152-164-165-201900-
BRANTLEY-CHARLTON-INLAND CAMDEN-NASSAU-
216 PM EDT TUE SEP 20 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BRANTLEY...
NORTHEASTERN CHARLTON...WESTERN CAMDEN AND NORTHWESTERN NASSAU
COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 300 PM EDT...

AT 216 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM HOBOKEN TO 4 MILES
EAST OF FOLKSTON...MOVING EAST AT 10 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND RACE POND...HOMELAND...HOBOKEN...
FOLKSTON...WINOKUR...KINGS FERRY...HICKOX...NAHUNTA...WOODBINE AND
TARBORO THROUGH 300 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3081 8168 3071 8198 3083 8215 3101 8220
      3102 8214 3108 8221 3117 8221 3117 8224
      3122 8225 3120 8219 3127 8211 3128 8201
      3129 8199 3132 8201 3135 8187 3092 8165
TIME...MOT...LOC 1816Z 249DEG 11KT 3119 8211 3083 8193

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 10:32 AM EDTAreal Flood AdvisoryJAXCoffee118 min
Sep 20, 11:58 AM EDTAreal Flood AdvisoryJAXBacon2 hr
Sep 20, 12:42 PM EDTAreal Flood AdvisoryJAXAtkinson, Clinch, Coffee, Ware2 hr
Sep 20, 12:54 PM EDTSpecial Weather StatementJAXPierce66 min
Sep 20, 1:09 PM EDTTornado WarningJAXPierce, Ware33 min
Sep 20, 1:33 PM EDTSpecial Weather StatementJAXBrantley, Charlton57 min
Sep 20, 1:56 PM EDTAreal Flood AdvisoryJAXBrantley, Charlton, Pierce, Ware94 min
Sep 20, 2:02 PM EDTSpecial Weather StatementJAXPierce43 min
Sep 20, 2:16 PM EDTSpecial Weather StatementJAXBrantley44 min
Sep 20, 2:39 PM EDTAreal Flood WarningJAXBrantley, Charlton, Ware96 min
Sep 20, 3:04 PM EDTSpecial Weather StatementJAXCharlton56 min
Sep 20, 3:05 PM EDTSpecial Weather StatementJAXBrantley55 min
Sep 20, 3:18 PM EDTAreal Flood WarningJAXBrantley, Pierce117 min
Sep 20, 3:34 PM EDTAreal Flood WarningJAXCharlton, Ware86 min
Sep 20, 3:45 PM EDTSpecial Weather StatementJAXCharlton45 min
Sep 20, 3:47 PM EDTSpecial Weather StatementJAXClinch43 min
Sep 20, 4:16 PM EDTSpecial Weather StatementJAXEchols44 min
Sep 20, 4:48 PM EDTSpecial Weather StatementJAXBrantley42 min
Sep 20, 4:51 PM EDTAreal Flood AdvisoryJAXEchols84 min
Sep 20, 5:11 PM EDTAreal Flood WarningJAXCharlton, Ware64 min
Sep 20, 5:21 PM EDTAreal Flood AdvisoryJAXCharlton54 min
Sep 19, 9:06 PM EDTAreal Flood AdvisoryJAXDuval84 min
Sep 20, 12:36 PM EDTAreal Flood AdvisoryJAXFlagler84 min
Sep 20, 5:39 PM EDTAreal Flood AdvisoryJAXColumbia, Union96 min
Sep 20, 5:54 PM EDTSpecial Weather StatementJAXGilchrist36 min
Sep 20, 6:22 PM EDTAreal Flood AdvisoryJAXAlachua, Columbia, Gilchrist, Union53 min
Sep 20, 6:27 PM EDTSpecial Weather StatementJAXUnion48 min
Sep 20, 6:28 PM EDTSpecial Weather StatementJAXMarion47 min
Sep 20, 6:47 PM EDTSpecial Weather StatementJAXUnion43 min
Sep 20, 7:08 PM EDTAreal Flood AdvisoryJAXBradford, Union67 min
Sep 20, 7:11 PM EDTSevere Thunderstorm WarningJAXBradford, Union49 min
Sep 20, 7:59 PM EDTSpecial Weather StatementJAXBradford46 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.